Drug Abuse: Video Of Young Man Passing Out After Ingesting Heavy Dose Of Tramadol Goes Viral

The fight against substance abuse especially soft but dangerous targets such as tramadol seems not to have succeeded yet.

making waves online.

The victim of drug abuse
A Ghanaian man has gone viral after a video of him passing out after overdosing on Tramadol surfaced online.
The unidentified man appeared to be sliding into a minor coma when he struggled to gain consciousness.
According to the caption written on the video, the young man ingested a copious amount of Tramadol and as such suffered the effect of the opioid pain tablet which is originally meant to arrest moderate to moderately severe pain in humans.
The drug seems to be knocking out the man who looked close to death as he held on to an iron handle to remain on his feet.

READ ALSO  Interesting! White Woman Who Turned Into A Black One, Reveals Why She Did It

The Author

Chinenye Nwabueze

Nwabueze is a communication researcher with several years of lecturing experience in Nigerian universities.

Leave a Reply

Your email address will not be published. Required fields are marked *